# SDR MASA2021102800284

- Difficulty date: October 28, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 42,746 hours, 33,684 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL BULBS INOP  ON 4D EXIT LIGHT. MX CURRENLTY IN WORK T/S.
